MAUDE Adverse Event Report: MIO; MIO 46/6 SC1 PINK

MIO; MIO 46/6 SC1 PINK
Lot Number 5290927
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the patient experienced a bent infusion set (cannula) and a bent sensor.The patient's blood glucose level at the time of the incident was 50 mmol/l.Therefore, the patient tried to treat it with subcutaneous insulin delivery with pump.Subsequently, on (b)(6) 2020, the patient was admitted to the hospital due to high blood glucose levels.The patient was administered an insulin drip as corrective treatment.The patient was hospitalized for two nights.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO
Common Device Name
MIO 46/6 SC1 PINK
MDR Report Key10384073
Report Number3003442380-2020-00349
Device Sequence Number2186346
Product Code FPA
UDI-Device Identifier05705244019911
UDI-Public05705244019911
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/01/2022
Device Lot Number5290927
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2020
Initial Report FDA Received Date08/10/2020
Patient Sequence Number1